# SDR VNAA202204039994

- Difficulty date: April 3, 2022
- Submitted: April 3, 2022
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 41,273 hours, 30,888 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: MULTIPLE
- Part serial: NA
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARKS ON DOUBLER AND TRIPLER REPAIR FS. 969 -FS. 985 BETWEEN STRG. 26L AND 26R.                                                                                                                 
CORRECTIVE ACTION:WEAR MARKS ON DOUBLER AND TRIPLER REPAIR FS. 969 -FS. 985 BETWEEN STRG. 26L AND 26R. WERE REPLACED PER EA 22-C7-53-0217 REV. F
